# SDR SWAA2017041913211

- Difficulty date: April 14, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 49,895 hours, 24,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: FDC5555
- Condition: Loose
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT ESCAPE STRAP COVER LOOSE.     SECURED THE COVER IAW SIP.
